# SDR CALA2021111102093

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 85,043 hours, 32,969 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Pump
- Part number: 974540
- Part serial: 4877
- Condition: Inoperative
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTS HYD B RES LO LVL MESSAGE WITH INDICATION OF BLUE HYDRAULIC SYSTEM BEING EMPTY. LOCKED BY TOMC MGR DUE TO EMERGENCY DECLARED FOR LANDING. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CHECK RESERVOIR AND OTHER BLUE HYDRAULIC SYSTEMS. ITEM UNLOCKED TOMC SMITH REPLACED BLUE SYSTEM ELECTRIC HYDRAULIC PUMP REF AMM 29-12-15, REPLACED BLUE SYSTEM LP FILTER, HP FILTER AND CASE DRAIN FILTER PRECAUTIONARY, SERVICED BLUE SYSTEM. LEAK AND OPS CHECKS GOOD. ADD EMP:353556 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1994270  SN OFF 4877 PUMP, AC MOTOR   OFF 31-2914-9-0001 4877 ON 31-2914-9-0001 2824
